# SDR SCNA20141223241

- Difficulty date: December 6, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 48,113 hours, 18,744 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 877
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 887 IN THE AFT BILGE, THE FLOOR PANEL SPLICE IS CORRODED.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS.  FABRICATED NEW FLOOR PANEL SPLICE.
